# SDR USAA061453

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 984-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 984-986 BL0 STRG 26L AND 26R, REMOVED AND REPLACED STRAP AND SHEAR TIE IAW SRM 51-10-02 LEVEL 2 C53-208-01.  DEFECT SIZE: 2 INCHES X 5 INCHES.
